RSS

Tag Archives: Tysabri wearing off

No Spoons

This is what I get for helping out. It is possible that this time I have really bitten off more than I can chew. For the first time….in forever….wait that’s a song. No, for the first time since I’ve been on Tysabri I have no spoons. I woke up with no spoons and it has gone downhill from there.

Ah! Now I can’t get the song out of my head.

I spent most of my day comatose on the couch. It is an absolute miracle that the kids made it to and from school. The world is spinning. My favorite part. And I have less than no energy. All of this at this point in the day would be fine. Great even. Rich is home so he can take care of homework and dinner. I should be headed to bed. That’s where I want to be headed.

However, this is not how my night is going to play out. I applied, and was voted onto the board of an organization. Have any of you heard of Main Street U.S.A? It’s really a great program. My town is part of the New Jersey Chapter. So now I am a voting member of Main Street Mount Holly. Exciting right? Well I hope it will be anyway. Tonight however, not exciting. It is my first meeting. And feeling like crap is not how I wanted to make my first impression. *sigh*

I think that normally I would be fine. Except right now I am 4 weeks and 5 days since my last infusion. Does that mean that I’m going to feel like this until next Tuesday? I really hope not. I have big plans tomorrow night. I’m going to see The Piano Guys in concert. Yeah! So I’m really hoping that I feel better tomorrow.

My big concern with tonight is my previous issues with my filter. Is it going the way of my equilibrium right now? I hope not. I guess as long as I can stay awake and keep my lack of patients in check it will all be good. I’ve done all of the prep work that I can do. Hopefully I don’t say anything stupid. 🙂

Advertisements
 
Leave a comment

Posted by on March 25, 2014 in Life with MS

 

Tags: , ,

Side Effects

Oh goodness this month has been a doozy.

Between the allergies, the storms, and some disconnect in my brain I have been having way too many migraines. It has gotten to the point that if I wake up without one I get all excited and cheer a little. Ok so it’s a lot. 🙂 I have my Imitrex though so as long as I catch it in time I’m good. And I have found that if I don’t catch it in time then I take an Aleve with my Imitrex and a half hour later I’m good.

But what I wanted to talk about is the strange side effect that occurs every time that I take it. I realize that everyone has different side effects to drugs; I just figured I’d throw mine in with the mix.

It is the most bizarre feeling. The outside of both of my arms, from shoulder to elbow hurt to the touch. Like having a bruise. My legs feel exactly the same way. The outside of my legs from hip to knee. And to add to the strangeness it has the same effect on my nose. Having this side effect definitely makes me think twice about taking the Imitrex. Which of course is why I miss my window of opportunity for it to work and I end up taking 2 drugs. 😦 What can you do? I am finding that with most drugs you have to choose the lesser of two evils. It’s either deal with the side effects or deal with the underlying problem.

For those of you following me:

On the staying in shape front, I’m not doing so hot. I haven’t done anything in a month. 😦 I feel crappy but hopefully after this infusion I’ll be able to start up again.

Speaking of which, I had my infusion today. All went well; I’m dealing with the aftermath fatigue right now. Nap time is definitely in order after this. Adding to my frustrations this month, I really started to break down a couple of days before the infusion. My eyes started to have a hard time tracking again. It makes me feel like a faulty robot. I end up closing my eyes and shaking my head. For what? To make my lenses straighten out? I don’t know. (And no I don’t wear contacts.) It’s like hitting a computer when it isn’t doing what you want it too. No it doesn’t work. 😦 I just have to sit there staring until things come into focus. It seems fine now though. Maybe Tysabri infusions should be every 3 weeks instead of every 4. Why don’t they do that? They would make more money. Isn’t that what they are all about? I know that I am asking too much. You know wanting to feel normal (or normal for me) all the time instead of just 3 weeks a month. Yeah that does sound like I’m asking for too much.  🙂

 
Leave a comment

Posted by on July 17, 2012 in Life with MS

 

Tags: , , ,